Alert archive / Maine / Storm Warnings in 2013
Storm Warning 7, NWS Gray, ME
NWS Gray, ME issued this storm warning at Dec 14, 2013, 11:24 AM EST. It took effect at Dec 15, 2013, 3:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2013, 11:24 AM EST (16:24 UTC)
- In effect from
- Dec 15, 2013, 3:00 AM EST
- Expired
- Dec 15, 2013, 2:02 PM EST
- In force
- 11 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
976 WHUS71 KGYX 141624 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1124 AM EST SAT DEC 14 2013 ANZ150>154-150630- /O.UPG.KGYX.GL.W.0032.131215T0800Z-131215T2300Z/ /O.NEW.KGYX.SR.W.0007.131215T0800Z-131215T2300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1124 AM EST SAT DEC 14 2013 ...STORM WARNING IN EFFECT FROM 3 AM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 3 AM TO 6 PM EST SUNDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 30 TO 45 KT WITH GUSTS UP TO 55 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
4 follow-up statements
364 WHUS71 KGYX 142005 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 305 PM EST SAT DEC 14 2013 ANZ150>154-151015- /O.CON.KGYX.SR.W.0007.131215T0800Z-131215T2300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 305 PM EST SAT DEC 14 2013 ...STORM WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM EST SUNDAY... * WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
941 WHUS71 KGYX 150007 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 707 PM EST SAT DEC 14 2013 ANZ151-153-151415- /O.CAN.KGYX.SR.W.0007.131215T0800Z-131215T2300Z/ /O.NEW.KGYX.GL.W.0033.131215T0800Z-131215T2300Z/ PENOBSCOT BAY-CASCO BAY- 707 PM EST SAT DEC 14 2013 ...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM EST SUNDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 3 AM TO 6 PM EST SUNDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT. EXPECT THE STRONGEST WINDS DURING THE PRE-DAWN THROUGH SUNDAY MORNING. * SEAS...6 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-151415- /O.CON.KGYX.SR.W.0007.131215T0800Z-131215T2300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 707 PM EST SAT DEC 14 2013 ...STORM WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM EST SUNDAY... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
012 WHUS71 KGYX 150820 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 320 AM EST SUN DEC 15 2013 ANZ151-153-152300- /O.CON.KGYX.GL.W.0033.000000T0000Z-131215T2300Z/ PENOBSCOT BAY-CASCO BAY- 320 AM EST SUN DEC 15 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-152300- /O.CON.KGYX.SR.W.0007.000000T0000Z-131215T2300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 320 AM EST SUN DEC 15 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 50 KT. * SEAS...12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS ARE OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
056 WHUS71 KGYX 151902 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 202 PM EST SUN DEC 15 2013 ANZ150-152-154-160915- /O.CAN.KGYX.SR.W.0007.000000T0000Z-131215T2300Z/ /O.NEW.KGYX.GL.W.0034.131215T1902Z-131216T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 202 PM EST SUN DEC 15 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EST MONDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS ARE OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-160915- /O.CAN.KGYX.GL.W.0033.000000T0000Z-131215T2300Z/ /O.NEW.KGYX.SC.Y.0092.131215T1902Z-131216T2200Z/ PENOBSCOT BAY-CASCO BAY- 202 PM EST SUN DEC 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Dec 14, 11:23 AM EST, 1 minute earlier.
Area forecast discussion, Dec 14, 11:23 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1123 AM EST SAT DEC 14 2013
.SYNOPSIS...
HIGH PRESSURE OVER NEW ENGLAND WILL RETREAT INTO EASTERN CANADA
THIS AFTERNOON AND EVENING. LOW PRESSURE FORMING ALONG THE MID
ATLANTIC COAST TONIGHT WILL DEEPEN AS IT MOVES QUICKLY TO THE
NORTHEAST...CROSSING THE GULF OF MAINE ON SUNDAY. THIS STORM
SYSTEM WILL GIVE US OUR FIRST SNOWSTORM OF THE SEASON. HIGH PRESSURE
FOLLOWS THIS STORM SYSTEM FOR LATE MONDAY AND MONDAY NIGHT. ANOTHER
LOW WILL CROSS THE REGION TUESDAY NIGHT AND EARLY WEDNESDAY. A RIDGE
OF HIGH PRESSURE FOLLOWS FOR THURSDAY. A COLD FRONT WILL APPROACH
THE REGION LATE FRIDAY AND FRIDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930 AM UPDATE: ISSUED A COASTAL FLOOD WARNING (SEE TIDES/COASTAL
FLOODING SECTION) BELOW. INCREASED QPF BY USING A BLEND OF THE
SREF/WRFEMS/NAM12. SNOWFALL AMOUNTS WERE INCREASED TO 10-15 INCHES
ALONG THE COAST WITH SOME SMALL INCREASES FURTHER INLAND AS WELL.
WILL SEE LATEST 12Z MODEL RUNS AND GUID BEFORE ANY OTHER ADJUSTMENTS
GET MADE.
PREV DISC:
HIGH PRES OVER THE FCST AREA RETREATS INTO ERN CANADA AND THE
MARITIMES THIS AFTERNOON. THIS ARCTIC AIR MASS IS RESPONSIBLE FOR
VERY COLD TEMPS EARLY THIS MORNING. WE SHOULD START THE DAY OUT
SUNNY ALONG WITH THE VERY COLD TEMPS AND MOSTLY LGT WINDS. LOW
PRES MOVES NE INTO THE LOWER OHIO VALLEY TODAY AND WILL BEGIN TO
SPREAD CLOUDS NWD INTO THE FCST AREA WITH LGT SNOW DEVELOPING
OVER OUR SRN MOST ZONES BY DAYS END. SOME LGT ACCUMULATION MAY
FALL ALONG OUR SRN BORDER. TEMPS WILL ONLY CLIMB INTO THE SINGLE
NUMBERS ABOVE ZERO WITH SOME LOWER TEENS POSSIBLE NORTH...AND INTO
THE TEENS SOUTH...AND POSSIBLY NEAR 20 ALONG THE NH COAST.
GENERALLY USED A BLEND OF NAM/GFS AND MET/MAV MOS FOR THE NEAR
TERM FCST. USED PREV QPF AND SNOW AMT...THOUGH MINIMAL THRU TODAY
WHICH AGREE WELL WITH CURRENT HPC AND RFC QPF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
THE HIGH CONTINUES TO RETREAT TO THE NE TNGT BUT WILL ALSO KEEP
THE COLD AND DRY AIR POURING SWD ON N NE SFC WINDS. THIS WILL
ERODE THE SNOW FOR AWHILE THIS EVE BUT OVERALL SNOW SHOULD CONT TO
SPREAD N AND NE THRU THE NGT...BECOMING HEAVY AT TIMES FROM SW TO
NE AS THE NGT WEARS ON. THE SFC LOW TRACKS FROM THE MID ATLANTIC
COAST TO JUST S OF NEW ENGLAND TNGT THEN THRU THE GULF OF ME TO
THE SW TIP OF NOVA SCOTIA ON SUNDAY. THIS TRACK IS IDEAL FOR HEAVY
SNOW FOR THE FCST AREA.
SOME SLEET AND MAYBE SOME LGT FREEZING RAIN MAY MIX IN OVER SE NH
AND ALONG THE COAST OF ME /MORE SO OVER THE MID COAST/ AS WARM AIR
TRIES TO WEDGE IN ALOFT...ROUGHLY FROM 3K TO 8K FT. THE COLD
ARCTIC HIGH TO THE N AND NE WILL CONT TO POUR COLD AIR SWD INTO
THE FCST AREA ON N OR NE SFC WINDS...SO DONT EXPECT ANY CHANGE
OVER TO RAIN (EVEN AT THE COAST). A COASTAL FNT SETS UP OFFSHORE
AS EASTERLY WINDS AROUND THE CIRCULATION OF THE LOW COLLIDE WITH
THE VERY COLD N NE WINDS OVER LAND. THIS WILL HELP TO ENHANCE PRCP
AMOUNTS ON THE COLD SIDE OF THE FRONTAL BOUNDARY.
THE VERY COLD TEMPS WILL ALSO INCREASE SNOW TO WATER RATIOS
CREATING A MORE FLUFFY SNOW THAT WILL PRODUCE HIGHER ACCUMULATIONS
SEEING A 13 TO 1 OR EVEN HIGHER RATIO... MORE THAN THE TYPICAL
10 TO 1 RATIO (10 INCHES OF SNOW FOR 1 INCH OF RAIN). SOME BANDING
OF PRCP MAY OCCUR INLAND AND ALSO BE ENHANCED BY VERY MOIST E 925
MB AND SE 850 MB FLOW OFF THE OCEAN MOVING INTO UPSLOPE AREAS OF
THE FOOTHILLS/MOUNTAINS.
THE HIGHEST QPF FALLS AFTER 06Z TNGT AND BEFORE 18Z SUNDAY WHEN
THE BEST WARM AIR ADVECTION AT 850 MB OCCURS PRODUCING THE BEST
UVV. ALSO THIS IS WHEN THE COASTAL FNT AND ONSHORE 925/850 MB FLOW
OCCURS. GENERALLY USED A BLEND OF NAM/GFS AND MET/MAV MOS FOR THE
SHORT TERM FCST. USED PREV QPF WHICH AGREES WELL WITH CURRENT HPC
AND RFC QPF. ALSO USED PREV SNOW AMOUNTS EXCEPT LOWERED AMOUNTS
SOMEWHAT OVER SE NH AND THE MID COAST OF ME DUE TO EXPECTED MIXED
PRCP LATE IN THE EVENT THAT WILL HOLD AMOUNTS DOWN A LITTLE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE MODELS ARE IN DECENT AGREEMENT ON LONGWAVE PATTERN THROUGH
LATE NEXT WEEK. AN UPPER TROUGH ALONG WITH AN EXTENDED PERIOD OF
BELOW NORMAL TEMPERATURES CAN BE EXPECTED THOUGH THE MIDDLE OF
NEXT WEEK. BY LATE NEXT WEEK...THE UPPER TROUGH LIFTS OUT WITH
RISING HEIGHTS AND A BROAD SOUTHWEST FLOW BRINGING ABOVE NORMAL
TEMPERATURES AND A BRIEF RESPITE FROM THE ARCTIC CHILL. WE BEGIN
THE PERIOD WITH THE COASTAL STORM HAVING EXITED INTO THE
MARITIMES. HOWEVER...EXPECT A FEW LINGERING CLOUDS ACROSS NORTHERN
AND MOUNTAIN SECTIONS WITH SCATTERED SNOW SHOWERS SUNDAY NIGHT
AND EARLY MONDAY AS THE UPPER LOW TRAVERSES THE AREA. BRIEF
RIDGING BRINGS QUIET WEATHER LATE MONDAY THROUGH EARLY TUESDAY.
AN IMPULSES DIVES EAST-SOUTHEAST FROM THE GREAT LAKES WITH
ASSOCIATED SURFACE SYSTEM...THAT MODELS HINT WILL REDEVELOP ALONG
THE EASTERN NEW ENGLAND COAST EARLY WEDNESDAY AS IT QUICKLY RACES
NORTHEAST AND INTO THE MARITIMES. HIGH PRESSURE THEN BUILDS EAST
BEHIND THIS SYSTEM FOR THURSDAY INTO FRIDAY. A NICE WARM UP
EXPECTED FOR FRIDAY IN SOUTHWEST FLOW AHEAD OF THE NEXT COLD
FRONT. THE MILD WEATHER WILL BE SHORT LIVED AS THE COLD FRONT
DROPS SOUTH ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY...WITH A
FRESH BATCH OF ARCTIC AIR TO FOLLOW.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH SUNDAY/...VFR TODAY LOWERS TO IFR/LIFR ALONG
WITH INCREASING AND GUSTY NE WINDS TNGT AND SUNDAY MORNING.
CONDITIONS IMPROVE SUNDAY AFTERNOON.
LONG TERM...
MON...WESTERLY SFC WND GUSTING TO 25 KT.
SCT MVFR IN MTN SNOW SHOWERS.
TUE NIGHT - WED...AREAS MVFR IN SNOW SHOWERS.
&&
.MARINE...
SHORT TERM /TODAY THROUGH SUNDAY/...
1120 AM UPDATE: UPDATED TO INCREASE WINDS AND SEAS FOR LATE
TONIGHT INTO SUN MORNING. STORM FORCE WINDS EXPECTED BY SUNDAY
MORNING SO A STORM WARNING HAS BEEN ISSUED. SEAS WILL BUILD TO
15-20 FT.
UPDATED TO ADD HIGHER GUSTS
FOR THIS MORNING. WILL CONT THE GLW BUT START IT A LITTLE SOONER
TNGT...AT 3 AM AS WINDS SHOULD INCREASE OVERNIGHT WITH FREQUENT
GALE FORCE GUSTS. GALES CONT SUNDAY THRU MIDDAY THEN LET UP LATE
IN THE DAY. COULD SEE A FEW STORM FORCE GUSTS OVER THE OPEN
WATERS...SUCH AS AT BUOY MISM1. DONT EXPECT THESE GUSTS TO BE
FREQUENT ENOUGH TO WARRANT A MARINE STORM WARNING.
LONG TERM...
MON...GALES LIKELY.
WED...SMALL CRAFT CONDITIONS ARE LIKELY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 7 PM THIS EVENING TO NOON EST SUNDAY
FOR MEZ018-019-023-024.
WINTER STORM WARNING FROM 9 PM THIS EVENING TO 3 PM EST SUNDAY
FOR MEZ007>009-012>014-020>022-025>028.
COASTAL FLOOD ADVISORY FROM 8 AM TO NOON EST SUNDAY FOR MEZ024.
COASTAL FLOOD WARNING FROM 8 AM TO NOON EST SUNDAY FOR MEZ023.
NH...WINTER STORM WARNING FROM 7 PM THIS EVENING TO NOON EST SUNDAY
FOR NHZ004>010-013-014.
WINTER STORM WARNING FROM 9 PM THIS EVENING TO 3 PM EST SUNDAY
FOR NHZ001>003.
COASTAL FLOOD WARNING FROM 8 AM TO NOON EST SUNDAY FOR NHZ014.
MARINE...STORM WARNING FROM 3 AM TO 6 PM EST SUNDAY FOR ANZ150>154.
&&Hazardous weather outlook, Dec 14, 9:24 AM EST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 924 AM EST SAT DEC 14 2013 MEZ007>009-012>014-020>022-025>028-NHZ001>003-151430- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- 924 AM EST SAT DEC 14 2013 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018-019-NHZ004>010-013-151430- INTERIOR YORK-INTERIOR CUMBERLAND-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 924 AM EST SAT DEC 14 2013 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ024-151430- COASTAL CUMBERLAND- 924 AM EST SAT DEC 14 2013 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-NHZ014-151430- COASTAL YORK-COASTAL ROCKINGHAM- 924 AM EST SAT DEC 14 2013 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-151430- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 924 AM EST SAT DEC 14 2013 ...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 9:39 AM EST | Coastal Flood Warning | GYX | York | 26 hr |
| Dec 14, 9:39 AM EST | Coastal Flood Advisory | GYX | Cumberland | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.